# SDR SWAA2021112933610

- Difficulty date: October 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE SUPPORT ANGLE LOCATED BS867 AT LEVEL STR26L AT AFT CARGO COMPARTMENT ; 2021-487793 / [01] REPLACED SUPPORT BRACKET (ANGLE) AND FASTENERS LOCATED BS867 AT LEVEL STR26L AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-10-02; DWG# 149A8102 SHEET:16 REV: - AND DWG#149A8104 SHEET:1 REV:B. SEE INDIVIDUAL SIGNOFFS BELOW.; [02] REPLACED SUPPORT BRACKET (ANGLE) AND FASTENERS LOCATED BS867 AT LEVEL STR26L AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM 51-10-02; DWG# 149A8102 SHEET:16 REV: - AND DWG#149A8104 SHEET:1 REV:B.
